# SDR IPXA1M70288

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 60,841 hours, 11,433 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  LEFT MLG FLIPPER DOOR FWD EDGE, FOUND CRACKED.  HFEC INSPECTION FOUND A CRACK APPROX .5 INCHES IN LENGTH.  STOP DRILLED 0.25 DIA IAW SRM 52-82-01, FIG 202, REPAIR 1 VIEW A.   HFEC INSPECTION CARRIED OUT, NO CRACK EVIDENT.    REPAIR DOUBLER FABRICATED IAW SRM 52-82-01, FIG 202.  REPAIR INSTALLED IAW SRM 52-82-01, FIG 202.
